Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone gained a lot of weight from taking abilify?

I was diagnosed bipolar and am on abilify to fix it. I've gained 20 pounds in 6 months. I just wondered if anyone else has had rapid weight gain on this drug.

Answer Question
 
Anonymous

Asked by Anonymous at 4:33 PM on May. 27, 2009 in Health

Answers (3)
  • im bi polar to i cant take abilify cause it give me faceial paralisys but some of my friends are on it and they have gained weight on it. depikote is another one that people gain weight on. right now im on nueronton once a day. i havent gained no weight bc of it and it keep me pretty stable.
    rainmommy

    Answer by rainmommy at 10:20 PM on May. 27, 2009

  • Hi it's good to hear a reply.  Sometimes I feel like a test tube with all these different drugs on the market here.  Bipolar runs in my family.  Currently my dr is lowering my dosage, but very slowly.  How long have you bee on neurontan?  Sometimes it's hard to tell side effects for a while.

    marebear43

    Answer by marebear43 at 12:21 AM on May. 28, 2009

  • iv been on nueroton for about 2 months. i also liked lexapro, celexa,geodon, invega, and trezadone. i like seriquill but i gained weight on it. i am very picky on what i take. im trying to conceive so i have to think of a baby and what harm i would cause to it with the drugs im on. if u have any question id be more then happy to help u if i can. ive been medicatited and in therpy for the last three years. and now my husband is going through it too.
    rainmommy

    Answer by rainmommy at 11:53 PM on May. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN